MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE TOTAL A-CLASS 42MM FEMORAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE TOTAL A-CLASS 42MM FEMORAL HEAD; HIP COMPONENT
Model Number 38AC4200
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to head dislocated.Additional information received on 10/08/2020 from (b)(6): adding product information.Second revision captured under incident number: (b)(4).

Brand Name
CONSERVE TOTAL A-CLASS 42MM FEMORAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10766610
Report Number3010536692-2020-00675
Device Sequence Number3864968
Product Code JDL
UDI-Device IdentifierM68438AC42001
UDI-PublicM68438AC42001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051348
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AC4200
Device Catalogue Number38AC4200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2020
Initial Report FDA Received Date10/30/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR